# SDR DL76S951829

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 2 Spoiler
- Component: 113T5201101
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 2 SPOILER HAD A DENT FROM HAIL DAMAGE AND WAS REPAIRED PER 57-70-01.
